Alert archive / West Virginia / Flash Flood Warnings in 2015
Flash Flood Warning 70, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Aug 18, 2015, 2:11 AM EDT for 4 counties in West Virginia; Washington County, Ohio. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2015, 2:11 AM EDT (06:11 UTC)
- Expired
- Aug 18, 2015, 5:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Washington County, OH, Doddridge County, WV, Pleasants County, WV, Ritchie County, WV, Tyler County, WV
The radar
The Pittsburgh radar (KPBZ), 129 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 3:00 AM EDT | FLASH FLOOD | 2 Ne Sistersville, WV | WATER ACROSS ROUTE 2 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 6.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1813 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
690
WGUS51 KRLX 180611
FFWRLX
OHC167-WVC017-073-085-095-180915-
/O.NEW.KRLX.FF.W.0070.150818T0611Z-150818T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
211 AM EDT TUE AUG 18 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL WASHINGTON COUNTY IN SOUTHEASTERN OHIO...
NORTHEASTERN RITCHIE COUNTY IN WEST VIRGINIA...
NORTHEASTERN PLEASANTS COUNTY IN WEST VIRGINIA...
NORTHWESTERN DODDRIDGE COUNTY IN WEST VIRGINIA...
TYLER COUNTY IN WEST VIRGINIA...
* UNTIL 515 AM EDT
* AT 209 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. OVER TWO INCHES OF RAIN HAS
ALREADY FALLEN WITH MORE RAIN ON THE WAY. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ST. MARYS...MIDDLEBOURNE...PADEN CITY...SISTERSVILLE...MATAMORAS...
FRIENDLY...FLY...HEBRON...ARVILLA...LIMA...POINT LOOKOUT...WICK...
NEW MATAMORAS...CANTON...MOUNTAIN AND ALMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3960 8085 3956 8082 3956 8081 3955 8079
3952 8076 3931 8070 3929 8104 3940 8101
3936 8120 3958 8116 3957 8104 3954 8104
3961 8095
$$
252 follow-up statements
827
WGUS71 KRLX 180741
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
341 AM EDT TUE AUG 18 2015
OHC167-WVC017-073-085-095-180915-
/O.CON.KRLX.FF.W.0070.000000T0000Z-150818T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON OH-RITCHIE WV-PLEASANTS WV-DODDRIDGE WV-TYLER WV-
341 AM EDT TUE AUG 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM EDT FOR
EAST CENTRAL WASHINGTON...NORTHEASTERN RITCHIE...NORTHEASTERN
PLEASANTS...NORTHWESTERN DODDRIDGE AND TYLER COUNTIES...
AT 338 AM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. OVER ONE
INCH OF RAIN HAS ALREADY FALLEN.THE HEAVIEST OF THE RAIN WAS MOVING
OUT OF THE WARNED AREA...BUT MODERATE RAIN WAS STILL ONGOING.
FLASH FLOODING WAS OCCURRING OR EXPECTED EXPECTED TO BEGIN SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ST. MARYS...MIDDLEBOURNE...PADEN CITY...SISTERSVILLE...MATAMORAS...
FRIENDLY...FLY...HEBRON...ARVILLA...LIMA...POINT LOOKOUT...WICK...NEW
MATAMORAS...CANTON...MOUNTAIN AND ALMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3960 8085 3956 8082 3956 8081 3955 8079
3952 8076 3931 8070 3929 8104 3940 8101
3936 8120 3958 8116 3957 8104 3954 8104
3961 8095
$$
12902
WGUS71 KRLX 180854
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
454 AM EDT TUE AUG 18 2015
OHC167-WVC017-073-085-095-180901-
/O.CAN.KRLX.FF.W.0070.000000T0000Z-150818T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON OH-RITCHIE WV-PLEASANTS WV-DODDRIDGE WV-TYLER WV-
454 AM EDT TUE AUG 18 2015
...THE FLASH FLOOD WARNING FOR EAST CENTRAL WASHINGTON...NORTHEASTERN
RITCHIE...NORTHEASTERN PLEASANTS...NORTHWESTERN DODDRIDGE AND TYLER
COUNTIES IS CANCELLED...
THE HEAVIEST OF THE RAIN HAD ENDED...AND HIGH WATERS WERE
RECEDING...AND WERE NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR
PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 3960 8085 3956 8082 3956 8081 3955 8079
3952 8076 3931 8070 3929 8104 3940 8101
3936 8120 3958 8116 3957 8104 3954 8104
3961 8095
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 1:40 AM EDT, 31 minutes earlier.
Area forecast discussion, Aug 18, 1:40 AM EDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 140 AM EDT TUE AUG 18 2015 .SYNOPSIS... MOISTURE INCREASES TONIGHT THROUGH WEDNESDAY. COLD FRONT THURSDAY. HIGH PRESSURE BUILDS IN THURSDAY NIGHT AND LINGERS INTO SATURDAY. NEXT FRONT ABOUT SUNDAY NIGHT INTO MONDAY. && .NEAR TERM /THROUGH TODAY/... WILL UPDATE FORECAST TO BETTER TIME CHANCES OF PRECIPITATION WITH THE BAND OF RAIN MOVING IN AND OVERNIGHT. && .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... WILL BASE SHORT TERM ON FRONT REACHING INTO SOUTHEAST OHIO AROUND 12Z THURSDAY...THEN PUSHING EAST OF THE MOUNTAINS DURING THE AFTERNOON. THE 12Z GFS WAS FASTER THAN THAT...BUT PREFER TO STAY ON THE SLOW SIDE... SINCE MAIN DYNAMICS LIFTS NE INTO CANADA AND OUR 500 MB HEIGHTS STRUGGLE TO LOWER. A FEW LINGERING SHOWERS COULD EASILY FORM ALONG THE WIND SHIFT AND DEW POINT GRADIENT DURING THE DAY ON THURSDAY IN THE WESTERN LOWLANDS. BEFORE THEN...WILL KEEP A BIT HIGHER POPS ALONG THE EASTERN SLOPES OVERNIGHT TUESDAY NIGHT...BUT OVERALL...LOWERED POPS A BIT...FROM OUR PREVIOUS FORECAST. DO NOT SEE MUCH FORCING...BUT WITH SURFACE DEW POINTS IN THE MID 60S TO NEAR 70...STILL LEFT AT LEAST 20 POPS DURING THE LATE NIGHT HOURS. MAIN PREFRONTAL CONVECTION THAT DEVELOPS TO OUR WEST LATE WEDNESDAY COULD SURVIVE DURING WEDNESDAY NIGHT...SO HAVE POPS INCREASING IN THE WESTERN LOWLANDS OVERNIGHT WEDNESDAY NIGHT. DESPITE MID LEVEL HEIGHTS NOT FALLING MUCH WITH FRONT...12Z MODEL RUNS INDICATE ENOUGH DRYING IN THE MEAN COLUMN TO LOWER POPS FOR THURSDAY NIGHT AND FRIDAY IN THE SOUTH. && .LONG TERM /FRIDAY THROUGH MONDAY/... ANOTHER 500 MB TROF DEVELOPS OVER WESTERN GREAT LAKES SUNDAY...PUSHING THE NEXT FRONT THROUGH LONG ABOUT MONDAY. WHILE...MAIN 500 MB RIDGE REMAINS OVER SOUTHERN PLAINS AND SOUTHERN ROCKIES SOME LIGHT EASTERLY FLOW COULD DEVELOP BY SATURDAY...WILL HAVE SOME DIURNAL SLIGHT CHANCE/20 POPS IN SW VIRGINIA AND INTO THE EXTREME SOUTHERN COUNTIES OF WV. ALSO HAVE SOME 20/30 POPS SUNDAY...BEFORE INCREASING SUNDAY NIGHT INTO MONDAY WITH FRONT. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... MULTIPLE UPPER LEVEL DISTURBANCES KEEPS THE THREAT FOR SHOWERS GOING THROUGH THE REMAINDER OF THE OVERNIGHT...WITH A DECREASE IN COVERAGE BY MORNING. HAVE REMOVED SOME OF THE TSRA/VCTS/CB IN SOME CASES THROUGH 14Z AS MOST OF THE LIGHTNING STRIKES ARE PUSHING THROUGH THE NORTHERN TERMINALS AT THIS TIME. EXPECTING LOW STRATUS...IFR TO MVFR SETTING UP BY DAWN AND LINGERING THROUGH THE LATE MORNING. IT WILL TAKE A FEW HOURS FOR THIS LOW LEVEL CLOUD LAYER TO LIFT BACK TO VFR LEVELS...GENERALLY AFTER 16Z. CONVECTION POSSIBLE AGAIN TUESDAY...BUT OVERALL...WITH LOWER CHANCES. NO FOG EXPECTED AFTER 00Z WEDNESDAY GIVEN THE CLOUD COVER REMAINING IN PLACE. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z WEDNESDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING OF LOWER CEILINGS OVERNIGHT COULD VARY. TIMING OF RAIN SHOWERS ENDING COULD VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE TUE 08/18/15 UTC 1HRLY 03 04 05 06 07 08 09 10 11 12 13 14 EDT 1HRLY 23 00 01 02 03 04 05 06 07 08 09 10 CRW CONSISTENCY H H H H M M M M M M M H HTS CONSISTENCY H H H M M M M H M M M M BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H M M M H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 06Z WEDNESDAY... IFR CONDITIONS POSSIBLE IN AREAS OF SHOWERS AND THUNDERSTORMS WITH THE COLD FRONT ON THURSDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KTB NEAR TERM...RPY/26 SHORT TERM...KTB LONG TERM...KTB AVIATION...26
Hazardous weather outlook, Aug 17, 3:28 AM EDT, 22 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 328 AM EDT MON AUG 17 2015 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-180730- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 328 AM EDT MON AUG 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 17, 11:28 PM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1128 PM EDT MON AUG 17 2015
WVZ008-014-015-180430-
KANAWHA-JACKSON-PUTNAM-
1128 PM EDT MON AUG 17 2015
...HEAVY RAINFALL AFFECTING SOUTHEASTERN JACKSON COUNTY AND
NORTHERN KANAWHA COUNTY...
AT 1124 PM EDT...A SERIES OF THUNDERSTORMS HAVE PRODUCE HEAVY
RAINFALL WITH UP TO 2 INCHES OF RAINFALL. THIS COULD PRODUCE WATER
PROBLEMS IN LOW LYING LOCATIONS AND AREAS OF POOR DRAINAGE.
LOCATIONS IMPACTED INCLUDE...
KENNA...LIBERTY...KENTUCK AND STATTS MILLS.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 3874 8153 3872 8153 3855 8163 3854 8169
3858 8168 3858 8175 3864 8174 3876 8161
TIME...MOT...LOC 0324Z 180DEG 0KT 3870 8160
25Special weather statement, Aug 17, 11:47 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1147 PM EDT MON AUG 17 2015 WVZ008-016-180445- ROANE-JACKSON- 1147 PM EDT MON AUG 17 2015 ...HEAVY RAINFALL AFFECTING EASTERN JACKSON AND WESTERN ROANE COUNTIES... AT 1145 PM EDT...A SERIES OF THUNDERSTORMS HAVE PRODUCE HEAVY RAINFALL WITH UP TO 2 INCHES OF RAINFALL. THIS COULD PRODUCE WATER PROBLEMS IN LOW LYING LOCATIONS AND AREAS OF POOR DRAINAGE. LOCATIONS IMPACTED INCLUDE... GAY. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3873 8149 3877 8163 3889 8156 3886 8146 TIME...MOT...LOC 0345Z 180DEG 0KT 3880 8153 25
Special weather statement, Aug 18, 12:21 AM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1221 AM EDT TUE AUG 18 2015 WVZ008-016-017-180515- ROANE-JACKSON-WIRT- 1221 AM EDT TUE AUG 18 2015 ...HEAVY RAINFALL AFFECTING NORTHEASTERN JACKSON..NORTHERN ROANE AND SOUTHERN WIRT COUNTIES... AT 1219 AM EDT...A SERIES OF THUNDERSTORMS HAVE PRODUCE HEAVY RAINFALL WITH UP TO 2 INCHES OF RAINFALL. THIS COULD PRODUCE WATER PROBLEMS IN LOW LYING LOCATIONS AND AREAS OF POOR DRAINAGE. LOCATIONS IMPACTED INCLUDE... REEDY...PEEWEE...LUCILLE AND LEROY. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3885 8141 3890 8163 3900 8148 3897 8134 TIME...MOT...LOC 0419Z 180DEG 0KT 3880 8153 25
Local storm report, Aug 18, 12:23 AM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1223 AM EDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM FLASH FLOOD ST. ALBANS 38.38N 81.82W
08/17/2015 KANAWHA WV 911 CALL CENTER
WATER REPORTED INTO A FEW HOMES ON GRANT AVENUE.
&&
EVENT NUMBER RLX1501801
MACSpecial weather statement, Aug 18, 12:50 AM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1250 AM EDT TUE AUG 18 2015 WVZ027-028-037-180545- CLAY-BRAXTON-NICHOLAS- 1250 AM EDT TUE AUG 18 2015 ...HEAVY RAINFALL AFFECTING NORTHEASTERN CLAY..NORTHWESTERN NICHOLAS AND SOUTHERN BRAXTON COUNTIES... AT 1248 AM EDT...A SERIES OF THUNDERSTORMS HAVE PRODUCE HEAVY RAINFALL WITH UP TO 2 INCHES OF RAINFALL. THIS COULD PRODUCE WATER PROBLEMS IN LOW LYING LOCATIONS AND AREAS OF POOR DRAINAGE. LOCATIONS IMPACTED INCLUDE... STRANGE CREEK. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3862 8076 3848 8082 3850 8095 3863 8089 TIME...MOT...LOC 0448Z 180DEG 0KT 3841 8181 25
Special weather statement, Aug 18, 1:51 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
151 AM EDT TUE AUG 18 2015
WVZ011-019-020-180645-
RITCHIE-TYLER-DODDRIDGE-
151 AM EDT TUE AUG 18 2015
...HEAVY RAINFALL AFFECTING NORTHEASTERN RITCHIE...WEST CENTRAL
DODDRIDGE AND SOUTHERN TYLER COUNTIES...
AT 148 AM EDT...A SERIES OF THUNDERSTORMS HAVE PRODUCE HEAVY
RAINFALL WITH OVER 1.5 INCHES OF RAINFALL. THIS COULD PRODUCE WATER
PROBLEMS IN LOW LYING LOCATIONS AND AREAS OF POOR DRAINAGE.
LOCATIONS IMPACTED INCLUDE...
PENNSBORO...ELLENBORO...GREENWOOD...WICK...MOUNTAIN AND ALMA.
DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 3946 8076 3924 8081 3925 8105 3935 8103
3935 8101 3939 8101 3949 8099
TIME...MOT...LOC 0548Z 180DEG 0KT 3933 8094
25The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 9:54 PM EDT | Special Weather Statement | RLX | Putnam | 66 min |
| Aug 17, 10:16 PM EDT | Flash Flood Warning | RLX | Kanawha, Lincoln, Putnam | 3 hr |
| Aug 17, 11:28 PM EDT | Special Weather Statement | RLX | Jackson | 62 min |
| Aug 17, 11:47 PM EDT | Special Weather Statement | RLX | Jackson | 58 min |
| Aug 18, 12:21 AM EDT | Special Weather Statement | RLX | Wirt | 54 min |
| Aug 18, 12:50 AM EDT | Special Weather Statement | RLX | Braxton | 55 min |
| Aug 18, 1:35 AM EDT | Flash Flood Warning | RLX | Pleasants, Ritchie | 3 hr |
| Aug 18, 1:51 AM EDT | Special Weather Statement | RLX | Tyler | 54 min |
Nearby
Flash Flood Warnings in West Virginia, 2015Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.